# SDR SWAA2022032183864

- Difficulty date: March 15, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737*
- Aircraft serial: 29802
- Aircraft time: 77,405 hours, 45,598 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AC BAY FWD BLEED DUCT SUPPORT BRACKET AT THE KEEL BEAM IS CRACKED / [01] LH AC BAY FWD BLEED DUCT SUPPORT BRACKET AT THE KEEL BEAM IS CRACKED [TTG8Q00BB42A] R&R LH AC BAY FWD BLEED DUCT SUPPORT BRACKET PER AMM 36-13-01.;[02] R&R LH AC BAY FWD BLEED DUCT SUPPORT BRACKET PER AMM 36-13-01.
